American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57T30) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] Kathryn Hess and Andrew Tonks. The loop group and the cobar construction. Proc. Amer. Math. Soc. 138 (2010) 1861-1876. MR 2587471.
Abstract, references, and article information   
View Article: PDF

[2] A. Lazarev. The Stasheff model of a simply-connected manifold and the string bracket. Proc. Amer. Math. Soc. 136 (2008) 735-745. MR 2358516.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Norio Iwase and Akira Kono. Lusternik-Schnirelmann category of $\mathbf{Spin}{(9)}$. Trans. Amer. Math. Soc. 359 (2007) 1517-1526. MR 2272137.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Katsuhiko Kuribayashi, Mamoru Mimura and Tetsu Nishimoto. Twisted tensor products related to the cohomology of the classifying spaces of loop groups. Memoirs of the AMS 180 (2006) MR 2203859.
Book volume table of contents   

[5] Steven Lillywhite. Formality in an equivariant setting. Trans. Amer. Math. Soc. 355 (2003) 2771-2793. MR 1975399.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Justin R. Smith. Iterating the cobar construction. Memoirs of the AMS 109 (1994) MR 1208225.
Book volume table of contents   

[7] L. J. Billera, M. M. Kapranov and B. Sturmfels. Cellular strings on polytopes . Proc. Amer. Math. Soc. 122 (1994) 549-555. MR 1205482.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Anthony V. Phillips and David A. Stone. A topological Chern-Weil theory. Memoirs of the AMS 105 (1993) MR 1169229.
Book volume table of contents   

[9] Vidhyanath K. Rao. On the Morava $K$-theories of ${\rm SO}(2n+1)$ . Proc. Amer. Math. Soc. 108 (1990) 1031-1038. MR 994784.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Richard M. Hain. Iterated integrals and homotopy periods. Memoirs of the AMS 47 (1984) MR 727818.
Book volume table of contents   

[11] H. J. Baues. Geometry of loop spaces and the cobar construction. Memoirs of the AMS 25 (1980) MR 567799.
Book volume table of contents   


Results: 1 to 11 of 11 found      Go to page: 1